Simultaneous extensions of topogenities

Research output: Contribution to journalArticle

1 Citation (Scopus)


Let (X, τ) be a topological space, Xi ⊂ X for i ∈ I, and <i be a topogenity on Xi. We look for a topogenity < on X such that τ is the topology induced by < and < \Xi =<i for i ∈ I.

Original languageEnglish
Pages (from-to)199-203
Number of pages5
JournalActa Mathematica Hungarica
Issue number3
Publication statusPublished - Dec 1 2000


ASJC Scopus subject areas

  • Mathematics(all)

Cite this